Tokyo Journal of Mathematics

Classification of $T^2$-bundles over $T^2$

Shinji FUKUHARA and Koichi SAKAMOTO

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 06, Number 2 (1983), 311-327.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270213873

Digital Object Identifier
doi:10.3836/tjm/1270213873

Mathematical Reviews number (MathSciNet)
MR732086

Zentralblatt MATH identifier
0543.55011

Citation

SAKAMOTO, Koichi; FUKUHARA, Shinji. Classification of $T^2$-bundles over $T^2$. Tokyo J. of Math. 06 (1983), no. 2, 311--327. doi:10.3836/tjm/1270213873. http://projecteuclid.org/euclid.tjm/1270213873.


Export citation